Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 111, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 8, 2009, 4:44 PM CDT for Crawford County, Iron County, Washington County, Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2009, 4:44 PM CDT (21:44 UTC)
- Expired
- Jun 8, 2009, 5:30 PM CDT
- In force
- 46 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Crawford County, MO, Iron County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 106 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 4:33 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.7 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2013 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 873 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 082144 SVRLSX MOC055-093-221-082230- /O.NEW.KLSX.SV.W.0111.090608T2144Z-090608T2230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 444 PM CDT MON JUN 8 2009 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI... IRON COUNTY IN SOUTHEAST MISSOURI... SOUTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI... * UNTIL 530 PM CDT * AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES WEST OF COURTOIS...OR 16 MILES SOUTHEAST OF STEELVILLE...AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... VIBURNUM...COURTOIS AND BELGRADE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3783 9080 3760 9087 3777 9126 3785 9121 TIME...MOT...LOC 2144Z 287DEG 14KT 3779 9117 $$ SIPPRELL
2 follow-up statements
000 WWUS53 KLSX 082200 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 500 PM CDT MON JUN 8 2009 MOC055-093-221-082230- /O.CON.KLSX.SV.W.0111.000000T0000Z-090608T2230Z/ IRON MO-WASHINGTON MO-CRAWFORD MO- 500 PM CDT MON JUN 8 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR SOUTHEASTERN CRAWFORD...SOUTHWESTERN WASHINGTON AND IRON COUNTIES... AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COURTOIS...OR 21 MILES SOUTHEAST OF STEELVILLE...MOVING EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... BELGRADE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3783 9080 3760 9087 3777 9126 3785 9121 TIME...MOT...LOC 2201Z 291DEG 15KT 3775 9108 $$ SIPPRELL
000 WWUS53 KLSX 082217 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 517 PM CDT MON JUN 8 2009 MOC055-082227- /O.CAN.KLSX.SV.W.0111.000000T0000Z-090608T2230Z/ CRAWFORD MO- 517 PM CDT MON JUN 8 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAWFORD COUNTY IS CANCELLED... LAT...LON 3777 9082 3760 9087 3770 9106 3778 9099 TIME...MOT...LOC 2217Z 291DEG 15KT 3773 9100 $$ MOC093-221-082230- /O.CON.KLSX.SV.W.0111.000000T0000Z-090608T2230Z/ IRON MO-WASHINGTON MO- 517 PM CDT MON JUN 8 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR SOUTHERN WASHINGTON AND IRON COUNTIES... AT 516 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER NORTHERN IRON COUNTY...OR 19 MILES SOUTHWEST OF POTOSI...MOVING EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OFEXTREME SOUTHERN WASHINGTON AND NORTHERN IRON COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3777 9082 3760 9087 3770 9106 3778 9099 TIME...MOT...LOC 2217Z 291DEG 15KT 3773 9100 $$ SIPPRELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:35 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 8, 3:35 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 335 PM CDT MON JUN 8 2009 .DISCUSSION... /333 PM CDT MON JUN 8 2009/ FOR THE SHORT TERM (TONIGHT THRU WEDNESDAY NIGHT)... INITIAL FORECAST CONCERN FOCUSES UPON THE POTENTIAL SEVERITY WITHIN THE WARM SECTOR AHEAD OF THE SURFACE COLD FRONT PRESENTLY SITUATED ALONG THE I-44 CORRIDOR NORTHEASTWARD INTO THE GREAT LAKES REGION BY 0Z. SBCAPES ON THE ORDER OF 2500 J/KG ... MID-LEVEL LAPSE RATES OF 6-7 C/KM ... AND MODEST HELICITIES WITHIN THE 0-1/0-3 KM RANGE ... POSE A SUBSTANTIAL HAIL AND DAMAGING WIND THREAT FOR LOCATIONS EAST OF THE MS AND ACROSS SOUTHEAST MO ... IN AGREEMENT WITH SPCDY1 OUTLOOK. NEVERTHELESS ... ONE CHALLENGING CAVEAT IS THE FACT THAT EXPLICIT MODELS ARE HARDLY EMULATING CONVECTION ACROSS THE AREA ... YET THE CONVECTIVE PARAMETERS EXIST. WILL NEED TO MONITOR CLOSELY AS PERHAPS DRIER AIR WRAPPING BEHIND THE MAIN H500 SHORTWAVE ASSOCIATED WITH THE SURFACE LOW ACROSS THE WESTERN GREAT LAKES IS HAVING A MUCH BIGGER INFLUENCE IN LIMITING CONVECTION THAN ORIGINALLY THOUGHT. INTO TUESDAY COLD FRONT WILL CONTINUE TO PROGRESS SOUTHEASTWARD INTO BOOTHEEL REGION WITH SURFACE HIGH PRESSURE BUILDING ACROSS THE NORTHERN FA IN ITS WAKE. HAVE KEPT PREVIOUS THINKING OF MINOR PRECIP CHANCES FOR EARLY MORNING TUESDAY FOR EXTREME SOUTHEASTERN PORTIONS OF THE FA. SECOND LOW WILL DEVELOP THRU THE CENTRAL PLAINS BY AFTERNOON RESULTING IN A WARM FRONT TO LIFT NORTHWARD THRU THE FA WITH ATTENDANT STRONG SOUTHERLY LOW LEVEL FLOW. HAVE KEPT THE SOUTHWESTERN PORTION OF THE FA AREA WITH SLIGHT CHANCES UNTIL THE WARM FRONT PROGRESSES FURTHER NORTHWARD DURING TUESDAY EVENING. BELIEVE COMBINATION OF EASTERLY FLOW AND SURFACE HIGH PRESSURE OVER THE OHIO VALLEY WILL KEEP DRIER AIR OVER THE REGION AND PRECIP AT BAY FOR MOST OF TUESDAY. INTO TUESDAY EVENING SOUTH-SOUTHWESTERLY FLOW ALOFT WILL ADVECT ANOTHER MOIST AND UNSTABLE AIRMASS ACROSS THE BI-STATE REGION AHEAD OF A WEAK H500 TROF. WARM FRONT WILL LIFT THRU THE FA NORTHWARD ALONG THE MO-IA BORDER REGION. FOLLOWING CLOSELY WITH THE MESO-NAM/ECMWF THERE ARE STRONG INDICATIONS OF IMPULSES ALONG THE H500 ZONAL FLOW TRIGGERING CONVECTION ACROSS THE CENTRAL PLAINS RESULTING IN A MCS THRU THE NORTHERN FA FOR THE TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING TIMEFRAME. FUELED BY A STRONG SOUTHWESTERLY H850 LLJ AND POTENTIAL INFLUENCES FROM H300 LEFT EXIT REGION ... MCS SHOULD BE ELEVATED IN NATURE AND CONTINUE THRU MORNING WITH PWATS ON THE ORDER OF 1.5 TO 2 INCHES IN THE VICINITY OF QUINCY ILLINOIS. MAIN THREATS ANTICIPATED ARE MAINLY HAIL WITH THE POTENTIAL FOR FLOODING. INTO WEDNESDAY RIDGE OF HIGH PRESSURE WILL BUILD THRU THE NORTHERN PLAINS PUSHING WET WEATHER FURTHER SOUTHEAST ACROSS THE FA. H850 TEMPS WILL FALL IN THE WAKE OF A COLD FRONT WITH PRECIP DEVELOPING ALONG AND AHEAD WITHIN THE VERY WARM ... MOIST AND UNSTABLE AIRMASS. QUESTIONS RESOLVE TO THE POTENTIAL SEVERITY OF THE WEATHER WITH POTENTIAL BOUNDARIES ... IF ANY ... LEFTOVER FROM MORNING MCS IN NORTHERN MO. IN AGREEMENT WITH SPCDY3 ANALYSIS OF POTENTIAL CAPPING AS H850 FLOW ALOFT WILL ADVECT A SUBSTANTIALLY WARM AIR MASS ALOFT. NEVERTHELESS ANY CONVECTIVE WEATHER THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS ... AND THE POTENTIAL FOR LOCALIZED FLOODING AS PWATS WILL BE ON THE ORDER OF 1.5 TO 2 INCHES SOUTH OF THE BOUNDARY. HAVE ALSO THROWN IN GUSTS ALONG AND AHEAD OF THE COLD FRONT. INTO WEDNESDAY NIGHT COLD FRONT WILL CONTINUE TO PROGRESS SOUTHEASTWARD INTO THE SOUTHEASTERN MO AND SOUTHERN IL REGION. HAVE THROWN IN SOME MINOR GUSTS IN WAKE OF THE COLD FRONT WITH MUCH COOLER AIR SETTLING ACROSS THE AREA. PRECIP CHANCES CONTINUE ALONG AND SOUTH OF I-70 AS THERE ARE INDICATIONS FOR ANOTHER MCS ACROSS SOUTHERN MO FUELED BY A STRONG SOUTHWESTERLY H850 JET. TEMPS SHOULD COOL CONSIDERABLY ACROSS THE NORTHERN FA AS H850 TEMPS WILL BE IN THE +14-16C RANGE. FOR THE EXTENDED (THURSDAY - TUESDAY)... PER H500 TRENDS THERE IS FAIRLY GOOD AGREEMENT BETWEEN MODEL SOLUTIONS FOR THURSDAY THRU SATURDAY FOR ZONAL FLOW ACROSS THE REGION WITH SOME EMBEDDED WEAK SHORTWAVES ... THEREAFTER BECOMING INCONSISTENT WITH PLACEMENT AND TIMING OF FEATURES MAKING THE FORECAST QUITE TRICKY FOR THE BEGINNING OF NEXT WEEK. HAVE THUS FOR THE EXTENDED FORECAST GONE WITH A BLEND OF GFS/ECMWF MODEL SOLUTIONS ... WITH GREATER EMPHASIS ON THE ECMWF FURTHER OUT IN TIME. FOR THURSDAY COLD FRONT WILL BE PROGRESSING OVER THE SOUTHEASTERN PORTION OF THE FA AND HAVE KEPT BEST PRECIP CHANCES FOCUSED ACROSS SOUTHEAST MO AND SOUTHERN IL. SURFACE HIGH PRESSURE WILL PROGRESS OUT OF THE CENTRAL PLAINS WITH ATTENDANT NORTHERLY FLOW. WITH RECENT RAINS AND LOW-LEVEL RH WOULD EXPECT DIURNAL CU FOR THURSDAY. HAVE CONTINUED WITH PREVIOUS FORECASTERS THINKING WITH COOLER THAN NORMAL TEMPS FOR THURSDAY AND THURSDAY NIGHT IN WAKE OF THE COLD FRONT AS H850 TEMPS WILL BE AROUND +12C WITH POTENTIAL FOR CLEARING SKIES ACROSS NORTHERN MO AND WEST-CENTRAL IL. FRIDAY TO BE FAIRLY DRY WITH SURFACE HIGH PRESSURE SETTLED OVER THE MID-MS VALLEY REGION. THERE IS A VERY SLIGHT CHANCE FOR WET WEATHER OVER CENTRAL AND SOUTHWESTERN PORTIONS OF THE FA AS A WARM FRONT LIFTS NORTHWARD AS SURFACE HIGH ADVECTS EASTWARD AND SOUTHERLY FLOW RETURNS WESTERN MO WITH WAA IN CONCERT WITH RETURN OF STRONG H850 LLJ INTO FRIDAY EVENING. MODEL DISCREPANCIES BEGIN SATURDAY NIGHT AND THRU THE REMAINDER OF THE FORECAST PERIOD. GFS SEEMS TO EMBELLISH UPON PRECIP ACROSS THE FA WHILE ECMWF SEEMS MORE REALISTIC. NEVERTHELESS RUN-TO-RUN CONTINUITY OVER THE PAST COUPLE OF DAYS HAS NOT BEEN CONSISTENT AND THUS LEADS TO A LOT OF UNCERTAINTY IN THE REMAINING FORECAST. NEVERTHELESS THE REMAINING TREND FOR SUNDAY THRU TUESDAY IS FOR LOW PRESSURE TO BUILD THRU THE CENTRAL PLAINS IN CONCERT WITH WEAK H500 TROF. AN ATTENDANT FRONTAL BOUNDARY WILL STRETCH THRU THE BI-STATE REGION...ITS PLACEMENT FAVORABLE ALONG THE I-70 CORRIDOR AND LIFTING SLOWLY NORTHWARD. THIS FRONTAL BOUNDARY IN COMBINATION WITH ZONAL FLOW AT H500 AND MODEST H850 FLOW ALONG AND SOUTH-SOUTHWESTWARD WILL BECOME THE FOCUS ... APPARENTLY ... FOR A SERIES OF CONVECTIVE SYSTEMS OVER THE FA. OF COURSE THIS IS SEVERAL DAYS OUT AND THUS DESERVES A LOT OF SCRUTINY ... THUS HAVE KEPT POPS LOW FOR THE TIME BEING ... BUT HAVE FOLLOWED WITH MOSTLY CLOUDY CONDITIONS AND DIURNAL TRENDS LEAVING LOWS OVERNIGHT INTO THE LOW 60S RISING THRU THE DAY INTO THE LOW TO MID 80S INTO THE BEGINNING OF NEXT WEEK. SIPPRELL && .AVIATION... /1218 PM CDT MON JUN 8 2009/ FOR THE 18Z TAFS...COLD FRONT CURRENTLY FROM JUST W OF UIN STRETCHING SWWD TO DMO WILL CONTINUE TO SLOWLY MOVE EWD THIS AFTERNOON. BREAKS IN THE MID AND HIGH CLOUDS HAVE ALLOWED THE AIRMASS AHEAD OF THE FRONT TO DESTABILIZE. BEST CHCS FOR TSRA WILL BE FROM AROUND 20Z TO 01Z. KEPT MENTION OF VCTS AT COU AS AREA TO THE SW IS MODERATELY UNSTABLE WITH CLEAR SKIES. ONCE THE FRONT PASSES...WINDS WILL BECOME NWLY AND DIMINISH AFTER SUNSET. WINDS WILL VEER TO BECOME NELY TO ELY TOMORROW MORNING WITH ONLY CI PRESENT. TILLY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 8, 3:50 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 350 PM CDT MON JUN 8 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 350 PM CDT MON JUN 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS SOUTHEASTERN AND EAST-CENTRAL MISSOURI AS WELL AS CENTRAL AND SOUTHERN ILLINOIS. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. MODERATE FLOODING CONTINUES ALONG THE ILLINOIS RIVER AT MEREDOSIA. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK FOR THUNDERSTORMS FROM TUESDAY NIGHT THROUGH THURSDAY FOR MUCH OF THE AREA. SOME OF THESE STORMS MAY BE SEVERE TUESDAY NIGHT THROUGH THURSDAY WITH HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY AND INTO SATURDAY NIGHT. MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER AT MEREDOSIA. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 SIPPRELL
In the hours before
Local storm report, Jun 8, 11:58 AM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1158 AM CDT MON JUN 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0750 AM TSTM WND DMG ST. LOUIS 38.64N 90.24W
06/08/2009 ST. LOUIS CITY MO NWS EMPLOYEE
FROM 1 MILE WEST OF BIG BEND AND FOREST PARK PARKWAY TO
SKINKER AND FOREST PARK PARKWAY NEAR WASHINGTON U....2
TO 4 INCH DIAMETER TREE LIMBS SCATTERED ALONG THIS AREA.
&&
EVENT NUMBER LSX0902226
KARLZSpecial weather statement, Jun 8, 4:15 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 415 PM CDT MON JUN 8 2009 MOZ072-082145- CRAWFORD MO- 415 PM CDT MON JUN 8 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRAWFORD COUNTY UNTIL 445 PM CDT... AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHERRYVILLE...OR 12 MILES SOUTH OF STEELVILLE...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DILLARD AND DAVISVILLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRITT
Special weather statement, Jun 8, 4:21 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 421 PM CDT MON JUN 8 2009 MOZ073>075-082145- ST. FRANCOIS MO-STE. GENEVIEVE MO-WASHINGTON MO- 421 PM CDT MON JUN 8 2009 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WASHINGTON...NORTHWESTERN STE. GENEVIEVE AND ST. FRANCOIS COUNTIES UNTIL 445 PM CDT... AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR POTOSI...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BONNE TERRE... LEADWOOD...DESLOGE...MINERAL POINT...PARK HILLS...CADET... BLACKWELL...FRANKCLAY AND FRENCH VILLAGE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRITT
Local storm report, Jun 8, 4:33 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
433 PM CDT MON JUN 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL PONTOON BEACH 38.73N 90.05W
06/08/2009 E0.88 INCH MADISON IL TRAINED SPOTTER
&&
EVENT NUMBER LSX0902227
JPLocal storm report, Jun 8, 4:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
437 PM CDT MON JUN 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL CADET 37.99N 90.69W
06/08/2009 E0.70 INCH WASHINGTON MO LAW ENFORCEMENT
&&
EVENT NUMBER LSX0902228
JPLocal storm report, Jun 8, 4:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
443 PM CDT MON JUN 08 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 1 NNE MITCHELL 38.78N 90.08W
06/08/2009 M1.00 INCH MADISON IL TRAINED SPOTTER
&&
EVENT NUMBER LSX0902230
CARNEYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 12:02 AM CDT | Severe Thunderstorm Warning | LSX | Knox | 43 min |
| Jun 8, 7:39 AM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis, City of Saint Louis | 3 hr |
| Jun 8, 7:41 AM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 26 min |
| Jun 8, 4:03 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 42 min |
| Jun 8, 4:25 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Francois, Washington | 50 min |
| Jun 8, 5:20 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron | 40 min |
| Jun 8, 5:59 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 46 min |
| Jun 8, 6:15 PM CDT | Flash Flood Warning | LSX | Crawford, Iron, Washington | 6 hr |
| Jun 8, 6:34 PM CDT | Tornado Warning | LSX | Iron, Reynolds | 26 min |
| Jun 8, 6:56 PM CDT | Tornado Warning | LSX | Iron, Reynolds | 34 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.